e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Stochastic Orders in Risk-Based Overbooking |
Author ![]() |
Kannapha Amaruchkul |
Email ![]() |
kamaruchkul@gmail.com |
Abstract: In this article, we propose a risk-based overbooking model, in which an overbooking limit is chosen such that an expected profit is maximized. We derive an optimality condition, when a show demand given a total number of reservations follows a binomial distribution. We also determine a directional change of the optimal overbooking limit with respect to various model parameters, such as a show-up probability, a per-unit revenue and a per-unit oversale cost. Finally, we show that the optimal expected profit decreases, if the show-up probability increases.
|
|
Start & End Page ![]() |
377 - 383 |
Received Date ![]() |
2010-02-12 |
Revised Date ![]() |
|
Accepted Date ![]() |
2010-08-05 |
Full Text ![]() |
Download |
Keyword ![]() |
stochastic model applications, operations research, revenue management |
Volume ![]() |
Vol.37 No.3 (SEPTEMBER 2010) |
DOI |
|
Citation |
Amaruchkul K., Stochastic Orders in Risk-Based Overbooking, Chiang Mai Journal of Science, 2010; 37(3): 377-383. |
SDGs |
|
View:642 Download:224 |